RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 1(331), Pages 187–188 (Mi umn258)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Holomorphic bundles and scalar difference operators: one-point constructions

I. M. Krichevera, S. P. Novikovb

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b University of Maryland

DOI: https://doi.org/10.4213/rm258

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:1, 180–181

Bibliographic databases:

Document Type: Article
MSC: 35Q99
Accepted: 19.01.2000

Citation: I. M. Krichever, S. P. Novikov, “Holomorphic bundles and scalar difference operators: one-point constructions”, Uspekhi Mat. Nauk, 55:1(331) (2000), 187–188; Russian Math. Surveys, 55:1 (2000), 180–181

Citation in format AMSBIB
\Bibitem{KriNov00}
\by I.~M.~Krichever, S.~P.~Novikov
\paper Holomorphic bundles and scalar difference operators: one-point constructions
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 1(331)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn258}
\crossref{https://doi.org/10.4213/rm258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1751828}
\zmath{https://zbmath.org/?q=an:1101.14315}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..180K}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 1
\pages 180--181
\crossref{https://doi.org/10.1070/rm2000v055n01ABEH000258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088114800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034389416}


Linking options:
  • http://mi.mathnet.ru/eng/umn258
  • https://doi.org/10.4213/rm258
  • http://mi.mathnet.ru/eng/umn/v55/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Krichever, S. P. Novikov, “Holomorphic bundles and commuting difference operators. Two-point constructions”, Russian Math. Surveys, 55:3 (2000), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. M. Krichever, S. P. Novikov, “Two-dimensionalized Toda lattice, commuting difference operators, and holomorphic bundles”, Russian Math. Surveys, 58:3 (2003), 473–510  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Dai H.H., Geng Xianguo, “Explicit solutions of the $2+1$-dimensional modified Toda lattice through straightening out of the relativistic Toda flows”, J. Phys. Soc. Japan, 72:12 (2003), 3063–3069  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    5. Adler V.E., Suris Yu.B., “$\mathrm{Q}_4$: integrable master equation related to an elliptic curve”, Int. Math. Res. Not., 2004, no. 47, 2523–2553  crossref  mathscinet  zmath  isi  elib
    6. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:454
    Full text:145
    References:70
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019